# SDR SWAA2018012219219

- Difficulty date: January 6, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 143A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR THRESHOLD WEB CORRODED BETWEEN BS 473 TO BS 480.  R&R WEB IAW SRM AND DWG.
